# SDR IPXA2025012965999

- Difficulty date: January 7, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,181 hours, 20,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING. FIXED L/E COMPARTMENT LOCATED APPROX STA XORS 433 HAS CRACKED BEADED DOUBLER. OSD: 1/30/2025
